C.R. BARD, INC. (BASD) -3006260740 DOT PROV 3F SL MAX 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported by the customer that in some of the kits recently, the rubber stopper holding the wire in place inside the catheter does not fully seal.During insertion, when the midline containing the wire is checked for blood return, air enters the clear plastic extension piece, putting the patient at risk for air embolism, and if flushed then fluid leaks out where the wire goes in.It was reported this occurred with seven devices.This report addresses the fourth device.